H\^ong-V\^an L\^e, Martin Pan\'ak, Ji\v r\'{\i } Van\v zura
Manifolds admitting stable forms

Comment.Math.Univ.Carolin. 49,1 (2008) 101-117.

Abstract:In this note we give a direct method to classify all stable forms on $\Bbb R^n$ as well as to determine their automorphism groups. We show that in dimensions 6, 7, 8 stable forms coincide with non-degenerate forms. We present necessary conditions and sufficient conditions for a manifold to admit a stable form. We also discuss rich properties of the geometry of such manifolds.

Keywords: stable forms, automorphism groups
AMS Subject Classification: 53C15